Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Vector-valued inequalities for Fourier series

Author: José L. Rubio De Francia
Journal: Proc. Amer. Math. Soc. 78 (1980), 525-528
MSC: Primary 42A20
MathSciNet review: 556625
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Denoting by $ {S^\ast}$ the maximal partial sum operator of Fourier series, we prove that $ {S^\ast}({f_1},{f_2}, \ldots ,{f_k}, \ldots ) = ({S^\ast}{f_1},{S^\ast}{f_2}, \ldots ,{S^\ast}{f_k}, \ldots )$ is a bounded operator from $ {L^p}({l^r})$ to itself, $ 1 < p,r < \infty $. Thus, we extend the theorem of Carleson and Hunt on pointwise convergence of Fourier series to the case of vector valued functions. We give also an application to the rectangular convergence of double Fourier series.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A20

Retrieve articles in all journals with MSC: 42A20

Additional Information

Keywords: Convergence of Fourier series, maximal partial sum operator, vector valued Fourier series, double Fourier series
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society